I can not cry. I use anti-depressants. Can this be the reason?

3 Answers
Last Updated: 01/14/2019 at 8:24am
1 Tip to Feel Better
United States
Moderated by

Kelly Horton, PsyD

Psychologist

Sometimes life can feel overwhelming due to depression or anxiety. I work with my clients in a nonjudgmental, supportive, way to find their voice and reclaim their lives.

Top Rated Answers
nessahayhes
December 5th, 2017 9:17am
This may be a reason. A lot of people contribute their “numbed” out feelings to antidepressants. That doesn’t however mean you should stop taking them; you are on them for a reason. If you’re not a fan of how you’re feeling i would take it up with your doctor and try to find a medication that isn’t so emotionally blocking.
Allears247
July 23rd, 2018 7:35pm
Yes, anti-depressants can affect your emotions greatly. Which could be a contributing factor into why you have a hard time crying.
Anonymous
January 14th, 2019 8:24am
Yes, it could very well be the reason; especially if you could cry before starting in the medication. It does not sound healthy, tears are also to cleans the eyes from filth. Please speak to your doctor about this and if needed ask additional experts for their advice on how to proceed so your body and mind/soul stays healthy and continues to progress. Good luck and dont be afraid to speak up remember you can bring support you never have to go anywhere alone and you may chose your support yourself. A healthy state usualy provides this service for people who can not think of a secure person to bring and also here you should be able to chose after your need.